# SDR AALA202510207479

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 78,432 hours, 37,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR CYLINDER PRESSURE IS 1650PSI AT 74 DEGREES. NEEDS TO BEAT 1770PSI. MAINTENANCE SERVICED R1 DOOR DAMPER CYLINDER IAW AMM 52-10-00. TO 1770PSI.
